# SDR SWIA202512020620

- Difficulty date: June 20, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA74194-690-53-31-609,  SMALL SCRATCH IN BETWEEN FORWARD AND CENTER CARGO DOOR. COMPLIED WITH TEMPORARY REPAIR IAW REO 690-53-31-609. PERM REPAIR DUE AT OR BEFORE 5900 FH FROM INCORPORATION OF REO AT REV --.  REPAIRED FRAME & SKIN BETWEEN FWD AND CNTR CARGO DOOR, BS 581, S20L - 19L IAW REO 690-53-31-1061 REV-,  REPAIR STEPS 1-15. COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECKED GOOD.
